American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 112-114
DOI: 10.12691/ajams-7-3-5
Open AccessArticle

On an Integer Sequence via Euler ϕ Function

Binu K P1, 2, Vinod S1, 2 and K Vishnu Namboothiri3, 2,

1Department of Mathematics, Government College for Women, Thiruvananthapuram, Kerala, India

2Department of Collegiate Education, Government of Kerala, India

3Department of Mathematics, Government College, Ambalapuzha, Kerala, India

Pub. Date: May 08, 2019

Cite this paper:
Binu K P, Vinod S and K Vishnu Namboothiri. On an Integer Sequence via Euler ϕ Function. American Journal of Applied Mathematics and Statistics. 2019; 7(3):112-114. doi: 10.12691/ajams-7-3-5


Similar to Fibonacci sequence and Lucas sequences that are recursively defined we define an integer sequence using the Euler totient function ϕ and study some of its properties. We also verify that the sequence we have defined has some properties similar to Fibonacci sequence, but even then it is not a Lucas sequence.

Fibonacci sequence Lucas sequence Euler ϕ function integer sequences perfect numbers

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  Florian Luca. Perfect fbonacci and lucas numbers. Rendiconti del Circolo Matematico di Palermo, 49(2):313-318, 2000.
[2]  Florian Luca, V Janitzio Mejia Huguet, Av San Pablo, and Florin Nicolae. On the euler function of fbonacci numbers. Journal of Integer Sequences, 12(2):3, 2009.
[3]  Marian Muresan. A concrete approach to classical analysis, volume 14. Springer, 2009.
[4]  Waclaw Sierpinski. Elementary Theory of Numbers: Second English Edition (edited by A. Schinzel), volume 31. Elsevier, 1988.